It is currently Wed Aug 16, 2017 11:36 am



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 3 posts ] 
Author Message
PostPosted: Fri Feb 10, 2012 5:04 am 
Offline
Average Poster
Average Poster
User avatar

Joined: Sun Feb 05, 2012 11:17 pm
Posts: 9
Location: Atlanta, GA
][ :shock: Warning Long Post! :shock: ][

All of these are new experiences & side effects since the start of my Suboxone treatment, which started January 19th 2012 after 6 years of very intense everyday/all day opiate addiction to primarily Heroin & Roxys.

Sex Drive.
I have never had a high sex drive it normally is their for a few weeks then disappears and only shows up on occasion. When I was at the height of my addiction my sex was heroin/roxys I could have cared less about getting off the old fashion way. Now I feel like a high school boy going through puberty and I want it 24/7 and I have NEVER been like this and I feel out of place.

Coffee, Cigarettes, & Sweets!
I have never liked sweet things and now I find my self walking to the store to buy a 6-pack of Hershey dark chocolate almond bars every other day :/ I feel like I'm doing something wrong when I'm scarfing down chocolate bars one after another. Its like I'm seriously craving the dark chocolate! I get relief just like when I used to get high. As for the coffee & cigarettes I've always been a huge fan but now its just doubled in amount of intake throughout the day.

Emotional Burst of Energy.
When I was getting high I could have cared less if I was living in a mansion or a garbage dump just as long as I had my dope and cigarettes. I think that's a pretty normal habit with a lot of addicts when you hit a certain point in your spiral. However, I'm no longer in that place and I'm trying to live in a clean/healthy environment and I'm doing good so far. I have a really nice safe place, but for some reason out of now where I get these bursts of emotional energy that drive me bonkers. Either I start cleaning like my house made of trash or I have to walk .. for miles. I'll be almost asleep and it'll hit and I have to get up and walk my dog for an hour around the complex just to calm down enough to try and get back to bed. I'm sure a lot of my buried personal issues are the cause of the emotional part but I have way to much energy.. is it due to being high or for so long I forgot what its like to be normal or is this a side effect?

][ Now for the slightly scary side effect that has been happening on and off since I started my treatment. ][

Pain in my lower right abdominal region.
I'm concerned if Suboxone is affecting the liver/appendix/gallbladder/intestines and if anyone has experienced this before and was able to find a working solution or at least what caused it. The pain is getting worse every time and now when it happens it swells up and hardens a bit, its not hugely noticeable unless felt or pointed out. You can feel something in my abdomen when you press down and it hurts pretty bad when its pushed on. I'm also very tired and sick/drained/empty feeling when it flares up. The pain has primarily been only on my right side every once in a while I'll get pain on the left side but nothing in comparison. When this happens my temperature stays at 99-100 degrees. Not really high enough to worry but its still higher then what I normally run... I rarely run a fever of any kind. This has been happening for the past two weeks off and on. One day I'm fine with energy cleaning/walking/doing my thing then for three days I'm in bed feeling like death, then I'll wake up on the 4th day and I feel better and continue to get back to normal until days later when I'm back in bed with it.

Restroom issues tied to above (won't really get into publicly its embarrassing I'm pretty new but if their is a way to send a private message then I don't mind explaining that way)

For the above issue.
I haven't spoken to my prescribing doctor about this yet I have an appointment coming up in a week and I was going to wait till then to tell him. I'm worried if I call now he'll ask me to come in and I have NO money to spare for an early appointment its all cash and pretty expensive where I go.
Also I know I should really bring this to a medical doctor but again I'm in debt now from starting treatment all my money has gone into medication/appointments to the point where my rent is late and my phone is about to get turned off. I also have no health insurance and I'm afraid to go to the hospital for a few reasons:
1. How they look at Sub users & addicts
2. There goal is to stabilize you & and make you comfortable ..not fix you
3. If it is something bad and I have to have medication or surgery how does that even work with being on Suboxone especially such a high dose? Also from what I understand they aren't very educated on Sub users and I don't want to get hurt by a doctor at the ER not knowing enough or not doing a through job because I'm a recovery addict on subs.

I'm really sorry for the novel! I'm just worried and just wanted to make sure I got all the details in so I can get some help! If anyone has/had the same/similar issues please let me know what you did or what it was caused by. Also here is a list if other medications to see if maybe they might be causing it:

(Same Doctor Prescribing all meds)
I started of my medications rest about a week after once I was used to my subs.
Suboxone (32mg Daily)
Lexapro (20mg Daily)
Ativan (1mg twice Daily)

(My own doings)
Prenatal Vitamins (Once Daily- I'm not pregnant, my old doctor told me to take them a few years back since they are really good for you and I have issues with iron and a few others it really helps.)

Thank you for taking the time to read all of this I really appreciate any feedback/advice I can get while I'm stuck without going to the doctor.

-Tav


Top
 Profile  
 
 Post subject: Pain in the right side
PostPosted: Fri Feb 10, 2012 7:56 am 
Offline
Super-Duper Poster
Super-Duper Poster
User avatar

Joined: Thu Jun 16, 2011 7:57 pm
Posts: 311
Did you say your pain was on the right side? If so it sounds like you appendex to me...esp. with running the low grade temp...maybe you have had it for a while and didn't notice it while on your doc...I would really get this checked out as you do not want it to rupture...The bup can be adjusted for surgery...I have not heard of anyone having this side effect..??

The bathroom problem I solve by taking a stool softener every day, but other people on the forum use other things..natural things..remedies..

Your energy level sounds like a good thing...your body is finally waking up after a long time of being medicated...

At least you are free of the slavery of addiction. Be sure and tell your doctor about all your side-effects. You seem to be on rather a large dose of sub (i started on16 and now am at 10mg. in 8 mo.) but of course that is between you and your doctor..whatever work for you.

Good luck and keep us posted about your progress.
Slipper


Top
 Profile  
 
 Post subject:
PostPosted: Fri Feb 10, 2012 9:14 am 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Wed Dec 28, 2011 8:47 am
Posts: 937
Location: Southeastern US (Alabama)
The energy and stuff will normalize as you progress in treatment.

The abdomen issue...I can't really say for sure on that one, as you're female and you have more guts and organs that I do..(hah)...but there could be issues in those areas (we're not pregnant, are we?)

The suboxone doesn't have anything in it to cause distress to your organs (that has been documented)...so it's doubtful that what you're experiencing is suboxone-related. It COULD be, but I doubt that it is.

But you definitely should mention it to your doctor, and get his opinion. He's probably going to tell you to see a regular PCP, because there's nothing that Suboxone can affect to cause that. He should be doing UA on you, or tox screens, and insuring that the suboxone is being filtered by your liver properly. That's the only thing that Suboxone doctors have to insure, is that your filtering out the stuff as you should.

I don't want to frighten or scare you, but it's possible that what you're describing is an ulcer? I don't know your old habits with opiates, but sometimes we take in too much acetominophen and it really does a number on our stomach...so this could also be an option.


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 3 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 0 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group